Hover cursor over image to view larger picture
Loading

North By Honeywell® Swift First Aid Aypanal Extra Strength Non-Aspirin Pain Reliever Tablet (2 Per Pack, 50 Packs Per Box)

Airgas Part #:HON161986

Honeywell Safety Products USA Inc

Manufacturer #:161986

Log in to get your price
$69.12 /Box
Regular Price
Package Size: 1 Box
$5.76 Box
$5.76 Box
$69.12 Box 12 Box / Box

In Stock

Item Details

  • Swift First Aid 2 Pack Extra Strength Aypanal Non Aspirin Pain Reliever containing 500mg acetaminophen provides relief from headaches, muscular aches, cramps and fever, sold as 2 Per Pack, 50 Packs Per Box, 12 boxes per case.

Features

  • Non-aspirin pain relievers provide quick relief from headaches, minor pain and discomfort
  • Extra strength, acetaminophen 500mg

Product Attributes

Product Type

» Pain Reliever Tablet

Package

» 2 Per Pack » 50 Packs Per Box

Composition

» 500 mg Acetaminophen

Trade Name

» Aypanal » Swift First Aid